# SDR PCAA0103018

- Difficulty date: March 10, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- Aircraft time: 30,660 hours, 33,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDT- DURING ROUTINE MAINTENANCE, SECTION OF EMERGENCY LIGHTING FOUND INOPERATIVE APROXIMATELY 8 FEET ON RIGHT FLOOR PATH.  LOOSE CONNECTORS FOUND AND RESECURED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
